RUS
ENG
Full version
JOURNALS
// Diskretnaya Matematika
// Archive
Diskr. Mat.,
2010
Volume 22,
Issue 4,
Pages
64–82
(Mi dm1120)
This article is cited in
12
papers
The completeness problem in the function algebra of linear integer-coefficient polynomials
A. I. Mamontov
,
D. G. Meshchaninov
Abstract:
In the algebra of linear integer-coefficient polynomials, we give a criterion of completeness in terms of precomplete classes and find the cardinality of bases.
UDC:
519.716
Received:
14.11.2008
Revised:
08.04.2009
DOI:
10.4213/dm1120
Fulltext:
PDF file (200 kB)
References
Cited by
English version:
Discrete Mathematics and Applications, 2010,
20
:5-6,
621–641
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025